Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 221, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 5, 2016, 8:08 PM CDT for Merrick County, Nance County, Polk County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 8:08 PM CDT (01:08 UTC)
- Expired
- Jul 5, 2016, 9:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Merrick County, NE, Nance County, NE, Polk County, NE
The radar
The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:11 PM CDT | HAIL 1.25 | 5 S Fullerton, NE | HAIL UP TO HALF DOLLAR SIZE...HIGHWAY 14 ON THE NANCE-MERRICK COUNTY LINE |
| Jul 5, 8:12 PM CDT | HAIL 0.88 | Clarks, NE | NICKEL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 6:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4273 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
550
WUUS53 KGID 060108
SVRGID
NEC121-125-143-060200-
/O.NEW.KGID.SV.W.0221.160706T0108Z-160706T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
NANCE COUNTY IN CENTRAL NEBRASKA...
NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA...
* UNTIL 900 PM CDT
* AT 808 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PALMER TO NEAR FULLERTON TO NEAR CLARKS...MOVING
NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CLARKS AROUND 815 PM CDT.
FULLERTON AND BELGRADE AROUND 830 PM CDT.
SILVER CREEK AROUND 835 PM CDT.
GENOA AROUND 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4113 9769 4111 9783 4117 9783 4112 9787
4124 9799 4125 9819 4150 9807 4150 9804
4151 9804 4151 9789 4153 9788 4153 9771
4140 9770 4139 9760 4133 9760
TIME...MOT...LOC 0108Z 232DEG 28KT 4128 9815 4128 9794 4116 9782
HAIL...1.50IN
WIND...60MPH
$$
KELLEY3 follow-up statements
713
WWUS53 KGID 060122
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT TUE JUL 5 2016
NEC121-125-143-060200-
/O.CON.KGID.SV.W.0221.000000T0000Z-160706T0200Z/
POLK NE-NANCE NE-MERRICK NE-
822 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN POLK...NANCE AND NORTHEASTERN MERRICK COUNTIES...
AT 821 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FULLERTON TO 6 MILES WEST OF SILVER CREEK TO 7 MILES
NORTHWEST OF OSCEOLA...MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
SILVER CREEK AROUND 825 PM CDT.
GENOA AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4113 9769 4111 9783 4117 9783 4112 9787
4124 9799 4124 9809 4150 9807 4150 9804
4151 9804 4151 9789 4153 9788 4153 9771
4140 9770 4139 9760 4133 9760
TIME...MOT...LOC 0121Z 235DEG 32KT 4135 9800 4135 9779 4123 9767
HAIL...1.50IN
WIND...60MPH
$$
ADP543
WWUS53 KGID 060139
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT TUE JUL 5 2016
NEC121-125-143-060200-
/O.CON.KGID.SV.W.0221.000000T0000Z-160706T0200Z/
POLK NE-NANCE NE-MERRICK NE-
839 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN POLK...EASTERN NANCE AND NORTHEASTERN MERRICK
COUNTIES...
AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GENOA TO NEAR SILVER CREEK TO 8 MILES NORTH OF
OSCEOLA...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN POLK...EASTERN NANCE AND NORTHEASTERN MERRICK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4113 9769 4111 9783 4117 9783 4112 9787
4121 9792 4151 9789 4153 9788 4153 9771
4140 9770 4139 9760 4133 9760
TIME...MOT...LOC 0139Z 226DEG 24KT 4140 9776 4139 9762 4131 9754
HAIL...1.50IN
WIND...60MPH
$$
ADP587
WWUS53 KGID 060152
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
852 PM CDT TUE JUL 5 2016
NEC121-125-143-060201-
/O.EXP.KGID.SV.W.0221.000000T0000Z-160706T0200Z/
POLK NE-NANCE NE-MERRICK NE-
852 PM CDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK...EASTERN
NANCE AND NORTHEASTERN MERRICK COUNTIES WILL EXPIRE AT 900 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.
LAT...LON 4113 9769 4111 9783 4117 9783 4112 9787
4121 9792 4151 9789 4153 9788 4153 9771
4140 9770 4139 9760 4133 9760
TIME...MOT...LOC 0150Z 232DEG 28KT 4140 9776 4139 9762 4131 9754
$$
ADPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:54 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 5, 6:54 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Hastings NE 654 PM CDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 231 PM CDT Tue Jul 5 2016 A surface trough evident in both observations and on radar this afternoon extends from around Fullerton Nebraska southwest towards Cambridge Nebraska. Expect this trough to be the focus of shower and thunderstorm development through the late afternoon and evening hours as the CAP continues to erode and an upper level disturbance approaches from the west. With ample instability in place...once the CAP breaks...expect some of these storms to rapidly intensify...with the possibility of large hail and strong wind gusts both possible. That said...with very modest shear...continue to think that widespread severe weather is rather unlikely...and more than likely any reports of large hail should be very isolated and the duration of the strongest storms will be relatively brief. While widespread severe weather seems unlikely...with elevated instability persisting through the overnight hours and the approaching upper level disturbance...expect a rather active evening across the local area with likely the best chance for widespread rainfall of the entire forecast period...with many of the short term forecast models developing a line of precipitation and propagating it southeastward across the entire forecast area during the overnight hours. For Wednesday...expect significant instability to build across the local again...with slightly more significant shear to work with. That said...the CAP is expected to be stronger and the forcing of the subsequent disturbance will be primarily during the evening and overnight hours...so the daytime is expected to remain dry with another round of near 100 degree or greater heat index values expected across much of the local forecast area. .LONG TERM...(Wednesday night through Tuesday) Issued at 231 PM CDT Tue Jul 5 2016 Periodic small chances for thunderstorms are evident through the extended periods...albeit most areas will likely remain dry as coverage is not expected to be widespread any particular day. Starting Wednesday night...expect the next upper level disturbance to brush the northern half of the forecast area potentially sparking some elevated thunderstorm activity during the evening and overnight hours. While coverage of thunderstorm activity is uncertain...with significant elevated instability and some deep layer shear to work with...could see a few storms develop large hail to the size of golf balls and damaging wind gusts...and not surprisingly much of south central Nebraska is highlighted with a slight risk of severe weather from the storm prediction center again tomorrow. Thereafter...thunderstorm chances diminish across the majority of the forecast area for Thursday and Friday...albeit a few storms will be possible across the northern and eastern fringes of the local area behind a passing cold front Thursday afternoon. That said...expect a slightly cooler airmass to settle in behind this front bringing some relief to the local area later this week and through the upcoming weekend...when high temperatures are expected to return to near or just below normal. Additional chances for thunderstorms then return to the forecast area Saturday through next Tuesday...as several weak disturbances traverse the plains. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday evening) Issued at 643 PM CDT Tue Jul 5 2016 Thunderstorms have erupted over KEAR and another thunderstorm headed toward KGRI from the south. Warnings have been issues for these storms as hail the size of quarters to half dollard have been reported. More thunderstorms could occur for much of the rest of the night. VFR conditions are forecast after midnight. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Rossi LONG TERM...Rossi AVIATION...Heinlein
Hazardous weather outlook, Jul 5, 3:18 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 318 PM CDT TUE JUL 5 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 062030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 318 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND PROPAGATE SOUTHEASTWARD ACROSS THE LOCAL AREA DURING THE LATE AFTERNOON THROUGH OVERNIGHT HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...THE THREAT FOR SEVERE WEATHER REMAINS...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. HAIL TO NEAR THE SIZE OF GOLF BALLS AND WIND GUSTS TO NEAR 60 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAT INDEX VALUES NEAR OR JUST ABOVE 100 DEGREES WILL LIKELY CONTINUE THROUGH THE LATE AFTERNOON HOURS...ESPECIALLY ACROSS AREAS EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED ACROSS THE LOCAL AREA THROUGH THE EXTENDED PERIODS. HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS OF 60 MPH OR GREATER ARE POSSIBLE WITH THE STRONGEST STORMS WEDNESDAY AFTERNOON AND EVENING. HAIL TO THE SIZE OF GOLF BALLS AND 60 MPH WIND GUSTS ARE POSSIBLE WITH THUNDERSTORM ACTIVITY THURSDAY AFTERNOON AND EVENING...PRIMARILY FOR AREAS EAST OF HIGHWAY 281. IN ADDITION...HEAT INDICES WILL APPROACH 100 TO 103 WEDNESDAY AND THURSDAY MAINLY ALONG AND SOUTHEAST OF A YORK NEBRASKA TO PHILLIPSBURG KANSAS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI
In the hours before
Local storm report, Jul 5, 7:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
715 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 4 NNW HASTINGS 40.64N 98.42W
07/05/2016 E1.00 INCH ADAMS NE NWS EMPLOYEE
A FEW HAIL STONES UP TO QUARTER SIZE ALONG MARIAN ROAD
&&
PFANNKUCHLocal storm report, Jul 5, 7:21 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST 2 S DONIPHAN 40.74N 98.37W
07/05/2016 E60 MPH HALL NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A 60MPH WIND GUST 2 SOUTH OF
DONIPHAN NEAR THE SEED PLANT.
&&
PBEDASpecial weather statement, Jul 5, 7:26 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 726 PM CDT TUE JUL 5 2016 NEZ048-049-063-064-060100- MERRICK NE-YORK NE-POLK NE-HAMILTON NE- 726 PM CDT TUE JUL 5 2016 ...STRONG THUNDERSTORMS MOVING INTO NORTHEASTERN HAMILTON... NORTHWESTERN YORK...SOUTHWESTERN POLK AND CENTRAL MERRICK COUNTIES... AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MARQUETTE...OR 21 MILES NORTHWEST OF YORK...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HORDVILLE AROUND 740 PM CDT. CENTRAL CITY AND POLK AROUND 745 PM CDT. CLARKS AROUND 800 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4086 9784 4086 9817 4126 9802 4127 9763 TIME...MOT...LOC 0025Z 200DEG 20KT 4100 9796 KELLEY
Local storm report, Jul 5, 7:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 2 N CHAPMAN 41.05N 98.16W
07/05/2016 M0.88 INCH MERRICK NE STORM CHASER
STORM CHASER REPORTED NICKLE SIZED HAIL
&&
PBEDALocal storm report, Jul 5, 7:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 SE DANNEBROG 41.09N 98.50W
07/05/2016 E1.25 INCH HOWARD NE PUBLIC
HAIL UP TO HALF DOLLAR SIZE AND ESTIMATED 50-60 MPH WINDS
&&
PFANNKUCHLocal storm report, Jul 5, 8:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 WSW HORDVILLE 41.06N 97.94W
07/05/2016 E1.00 INCH HAMILTON NE PUBLIC
DIME TO QUARTER SIZE HAIL
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:04 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 41 min |
| Jul 5, 7:05 PM CDT | Special Weather Statement | GID | Sherman | 10 min |
| Jul 5, 7:20 PM CDT | Flash Flood Warning | GID | Adams, Hall | 3 hr |
| Jul 5, 7:26 PM CDT | Special Weather Statement | GID | Hamilton, Merrick | 34 min |
| Jul 5, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 35 min |
| Jul 5, 7:36 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk, York | 39 min |
| Jul 5, 7:49 PM CDT | Severe Thunderstorm Warning | GID | Howard, Merrick, Nance | 25 min |
| Jul 5, 8:27 PM CDT | Severe Thunderstorm Warning | GID | Polk | 48 min |
| Jul 6, 12:59 AM CDT | Special Weather Statement | GID | Sherman | 31 min |
| Jul 6, 1:10 AM CDT | Special Weather Statement | GID | Fillmore | 50 min |
| Jul 6, 1:26 AM CDT | Special Weather Statement | GID | Howard | 34 min |
| Jul 6, 1:39 AM CDT | Special Weather Statement | GID | Nance | 51 min |
| Jul 6, 2:36 AM CDT | Special Weather Statement | GID | Polk | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.